# SDR FXTA20110405003

- Difficulty date: March 23, 2010
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N45052
- Make and model: Piper PA-31-350
- Aircraft serial: 318152063
- Aircraft time: 27,559 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: 28108
- Condition: Cracked
- Location: Hydraulic Sys
- Component: Filter, Purolator
- Component part number: 460635
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FILTER BOWL CRACKED AND LOST FLUID AT ATTACHMENT THREADS.
